# SDR CA070606002

- Difficulty date: June 2, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 25,489 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032261
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD LEAK IN RT WHEEL WELL.  FOUND LINE CHAFED, LINE REPLACED AND AIRCRAFT RETURNED TO SERVICE AFTER SUCCESSFUL GEAR SWINGS CARRIED OUT. (TC NR 20070606002)
